# SDR USAA010242

- Difficulty date: February 18, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 32,126 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, STATION 827 FRAME RT SIDE BETWEEN STRINGER 8R-9R.  INSTALLED DOUBLER PER TYP REP 53-10-14.  (M)
